# SDR QXEA0000046

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 3250 · Landing Gear Steering System
- Part: Plate
- Condition: Cracked
- Location: Nlg Steering
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - TWO CRACKS IN REINFORCE PLATE FOR NOSE WHEEL STEERING CABLE FEED THROUGH ON UNSIDE ON NOSE LANDING GEAR BAY TOP COVER..  REPAIRED IAW FOKKER SRM 51-31-01.
